Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 405, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Oct 31, 2019, 11:15 PM EDT for 5 counties in Pennsylvania; Gloucester County, Salem County, New Jersey; New Castle County, Delaware. It was in force for 60 min. 33 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 31, 2019, 11:15 PM EDT (03:15 UTC)
- Expired
- Nov 1, 2019, 12:15 AM EDT
- In force
- 60 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties New Castle County, DE, Gloucester County, NJ, Salem County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 71 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 11:16 PM EDT | TSTM WND DMG | 2 Ne Kennett Square, PA | DOWNED TREE ON U.S. HIGHWAY 1 NEAR SCHOOL HOUSE ROAD. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:19 PM EDT | TSTM WND DMG | 1 W Winterthur, DE | DOWNED POWER LINES ON WAY ROAD BETWEEN OLD KENNETT ROAD AND CREEK ROAD. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:19 PM EDT | TSTM WND DMG | 2 Ssw Glasgow, DE | DOWNED TREE AND WIRES NEAR THE INTERSECTION OF OLD COUNTY ROAD AND FARMINGTON AVENUE. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:21 PM EDT | TSTM WND DMG | 2 S Westtown, PA | DOWNED TREE ON DILWORTHTOWN ROAD NEAR BINTON LAKE ROAD. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:24 PM EDT | TSTM WND DMG | 1 Ene Westtown, PA | DOWNED TREE NEAR THE INTERSECTION OF ROUTE 926 AND WESTTOWN ROAD. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:24 PM EDT | TSTM WND DMG | 1 Nnw West Goshen, PA | DOWNED TREE ON FERN HILL ROAD. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:25 PM EDT | TORNADO | Glen Mills, PA | *** 2 INJ *** A TORNADO EMBEDDED IN A LARGER AREA OF STRAIGHT LINE WINDS TOUCHED DOWN JUST SOUTHWEST OF THE COBBLESTONE AT THORNBURY SUBDIVISION IN THE TOWN OF GLEN MILLS, DELAWARE COUNTY AT 11:25 PM EDT, THURSDAY, OCTOBER 31, 2019. DAMAGE NEAR THE BEGINNING O |
| Oct 31, 11:27 PM EDT | TSTM WND DMG | 1 Wnw Talleyville, DE | DOWNED TREE ON THOMPSONS BRIDGE ROAD BETWEEN GUYENCOURT ROAD AND WOODLAWN ROAD. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:27 PM EDT | TSTM WND DMG | Greenville Manor, DE | DOWNED TREE NEAR THE INTERSECTION OF MONTCHANIN ROAD AND BUCK ROAD. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:27 PM EDT | TSTM WND DMG | Henry Clay, DE | DOWNED TREE ON NEW BRIDGE ROAD BETWEEN ROUTE 141 AND RISING SUN LANE. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:29 PM EDT | TSTM WND DMG | Kintnersville, PA | DOWNED TREE ON STATE HIGHWAY 611 NEAR KINTNER ROAD. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:30 PM EDT | TSTM WND DMG | 2 Ne Edgmont Twp, PA | SEVERAL LARGE TREES AND LIMBS DOWNED NEAR PROVIDENCE ROAD. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:32 PM EDT | TSTM WND DMG | 1 Se Berwyn, PA | DOWNED TREE AND WIRES NEAR THE INTERSECTION OF SUGARTOWN ROAD AND FAIRFIELD ROAD. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:32 PM EDT | TSTM WND DMG | 1 Se Newtown Square, PA | REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN. |
| Oct 31, 11:32 PM EDT | TSTM WND DMG | 1 W Gardendale, PA | LARGE TREE DOWN ON BENNETT LANE. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:34 PM EDT | TSTM WND DMG | 1 N Springfield, PA | LARGE HARDWOOD TREE FELLED ONTO A PARKED MINIVAN. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:34 PM EDT | TSTM WND DMG | 1 Nw Wayne, PA | MULTIPLE TREES SNAPPED WITH LARGE LIMBS DOWN AT ST. DAVIDS GOLF CLUB IN WAYNE. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:34 PM EDT | TSTM WND DMG | 1 Se Villanova, PA | SEVERAL LARGE TREE LIMBS DOWN, DAMAGING A HOME. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:34 PM EDT | TSTM WND DMG | Broomall, PA | REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:37 PM EDT | TSTM WND DMG | 1 Wsw West Conshohocken, PA | DOWNED TREE NEAR THE INTERSTATE 76 AND 476 INTERCHANGE. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:42 PM EDT | TSTM WND DMG | 1 Nnw Chestnut Hill, PA | DOWNED UTILITY NEAR THE INTERSECTION OF STENTON AVENUE AND HILLCREST AVENUE. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:42 PM EDT | TSTM WND DMG | Ambler, PA | *** 1 INJ *** A HOUSE COLLAPSE OCCURRED AS A RESULT OF STRONG WIND GUSTS. ONE INJURY WAS REPORTED. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:42 PM EDT | TSTM WND DMG | Flourtown, PA | DOWNED TREES REPORTED. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:44 PM EDT | TSTM WND DMG | Upper Dublin Twp, PA | DOWNED TREE ON STATE HIGHWAY 309 NEAR LINCOLN DRIVE. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:45 PM EDT | TSTM WND DMG | Buckingham Twp, PA | NUMEROUS TREES DOWN ACROSS BUCKINGHAM TWP. ROAD CLOSURES INCLUDE PINEVILLE RD BETWEEN NEW RD & NEW HOPE RD; PINEVILLE RD BETWEEN STREET RD & STONY HILL RD; SUGAR BOTTOM RD AT LOWER MOUNTAIN RD; UPPER MOUNTAIN RD BETWEEN QUARRY RD & RT413; ASH MILL RD BETWEEN R |
| Oct 31, 11:45 PM EDT | TSTM WND GST 110 | 1 Nnw Warminster, PA | *** 2 INJ *** A NATIONAL WEATHER SERVICE SURVEY TEAM DETERMINED THAT STRAIGHT LINE WINDS WERE THE CAUSE OF TREE, UTILITY, AND COLLATERAL STRUCTURAL DAMAGE IN THE VICINITY OF HARTSVILLE, WARMINSTER TOWNSHIP, BUCKS COUNTY, PENNSYLVANIA ON OCTOBER 31, 2019. MULTI |
| Oct 31, 11:47 PM EDT | TSTM WND DMG | 2 Nw Warminster, PA | SEVERE DAMAGE TO AN APARTMENT COMPLEX IN WARRINGTON TOWNSHIP. UP TO 50 ROAD CLOSURES ARE IN PLACE IN BUCKS COUNTY FROM DOWNED TREES AND POWER LINES. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:47 PM EDT | TSTM WND DMG | 3 Ne Horsham Twp, PA | SIGNIFICANT DAMAGE IN THE AREA OF STREET ROAD, COUNTY LINE ROAD, AND STATE HIGHWAY 611. SEVERAL UTILITY POLES WERE BLOWN DOWN. NUMEROUS TREES AND POWER LINES DOWN ACROSS THE AREA. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:47 PM EDT | TSTM WND DMG | Hatboro, PA | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM HATBORO. SEVERAL REPORTS OF TREES AND POWER LINES DOWN AS WELL AS DAMAGE TO RESIDENTIAL FENCES, SHINGLES, AND SIDING IN HATBORO, HORSHAM, AND WILLOW GROVE. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:48 PM EDT | TSTM WND DMG | 2 Sse Doylestown, PA | SEVERAL TREES UPROOTED IN THE PEBBLE WOODS NEIGHBORHOOD. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:49 PM EDT | TSTM WND DMG | Warminster, PA | A TREE FELL ONTO AND DESTROYED A HOUSE. NO INJURIES REPORTED. |
| Oct 31, 11:52 PM EDT | TSTM WND DMG | Solebury Twp, PA | DOWNED TREE AND WIRES NEAR THE INTERSECTION OF SUGAN ROAD AND PHILLIPS MILL ROAD. TIME ESTIMATED FROM RADAR. |
| Oct 31, 11:54 PM EDT | TSTM WND DMG | 1 Sw Wrightstown Twp, PA | DOWNED TREE ON SWAMP ROAD NEAR SECOND STREET PIKE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 34 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 7:56 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 491 m²/s²
- 0-3 km storm-relative helicity
- 510 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
650
WUUS51 KPHI 010315
SVRPHI
DEC003-NJC015-033-PAC017-029-045-091-101-010415-
/O.NEW.KPHI.SV.W.0405.191101T0315Z-191101T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
1115 PM EDT Thu Oct 31 2019
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
New Castle County in northern Delaware...
Northwestern Salem County in southern New Jersey...
Northwestern Gloucester County in southern New Jersey...
Montgomery County in southeastern Pennsylvania...
Bucks County in southeastern Pennsylvania...
Eastern Chester County in southeastern Pennsylvania...
Philadelphia County in southeastern Pennsylvania...
Delaware County in southeastern Pennsylvania...
* Until 1215 AM EDT.
* At 1114 PM EDT, severe thunderstorms were located along a line
extending from Riegelsville to Newark, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Philadelphia, Trenton, Camden, Wilmington, Newark, West Chester,
Bensalem, Ewing, Norristown, Chester, Deptford, West Deptford,
Phoenixville, Lansdale, West Norriton, East Norriton, Pennsville,
Bellmawr, Yeadon and Westtown.
This includes the following highways...
Interstate 295 in New Jersey between mile markers 0 and 26.
Interstate 95 in Pennsylvania between mile markers 0 and 40.
New Jersey Turnpike between exits 1 and 2.
Interstate 95 in Delaware between mile markers 1 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
This severe thunderstorm may contain little or no lightning. Do not
wait until you hear thunder before taking cover.
&&
LAT...LON 4056 7530 4061 7520 4057 7518 4054 7507
4042 7506 4040 7497 4033 7494 4021 7477
4007 7490 4005 7497 3996 7513 3989 7514
3985 7509 3948 7543 3952 7577 3972 7579
3973 7582
TIME...MOT...LOC 0314Z 238DEG 51KT 4062 7518 3969 7575
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
IovinoWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 9:40 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Oct 31, 9:40 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
940 PM EDT Thu Oct 31 2019
.SYNOPSIS...
A powerful cold front will sweep across our area tonight as
strengthening low pressure moves from the eastern Great Lakes to
southeastern Canada overnight and Friday. High pressure builds
into the Mid-Atlantic region Friday night into Saturday. A weak
but dry cold front crosses our area Saturday night, then high
pressure builds in later Sunday and Monday. The next cold front
moves through late Tuesday, followed by high pressure Wednesday
into Thursday.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
The dynamic cold-frontal convective band is currently pushing
through northern and western portions of our CWA, and is
expected to reach the I-95 corridor in the 11pm-midnight time
frame, and progress off the coast by 1-2AM. Damaging winds have
already been observed in Berks, Carbon, and Monroe counties and
expect this wind threat to propagate eastward over the next few
hours, as the convective band taps into very robust flow just
off the surface (VAD profiles indicate velocities 50-60kts at
only around 2000 ft AGL). Although the band is reasonably
narrow, can't rule out some isolated hydro concerns due to the
relatively slow forward prorogation. Additionally going wind
advisory for coastal areas looks solid with numerous prefrontal
gusts in the 40-45mph range being observed.
Behind the front conditions will clear out fairly rapidly, with
gusty westerly winds and cooler/drier air prevailing.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
Cold front will be well offshore and CAA continues with a
strong westerly flow. Abundant sunshine on tap as high pressure
builds in from the west. Pressure gradient slackens in the
afternoon, and winds diminish late. Highs on Friday will only be
in the 40s and 50s, which is around a 20 degree difference from
the high today.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Summary...Colder conditions through the weekend, then
temperatures moderate some Tuesday into Wednesday before some
cooling again for the end of next week. A period of dry weather
anticipated, with only Tuesday and Tuesday night having a chance
for some showers.
Synoptic Overview...An upper-level trough amplifies eastward
from the Midwest, Great Lakes and Mississippi Valley Friday
night and Saturday. This trough slides across the East over the
weekend but quickly lifts out by later Sunday. The flow looks to
turn more zonal later Sunday before the next trough takes shape
across the Midwest later Monday into Tuesday, which may then
stick around through late next week centered near the Great
Lakes and south-central Canada regions.
For Friday night through Sunday...An upper-level trough from
south-central Canada and the Midwest Friday night will amplify
eastward through Saturday, then lift out of the Northeast during
Sunday. Surface high pressure over our area Friday night will
weaken into Saturday, then a weak but dry cold front crosses our
area Saturday night. This front may actually dissipate as it
crosses our area, with it being more of a dew point boundary.
Prior to this front arriving, light to calm winds and a cold air
mass with a mostly clear sky will set the stage for a cold
night Friday. There is the potential for a widespread frost
across the region, with even some areas experiencing a freeze.
Looks like we will eventually need frost and/or freeze headlines
for a good portion of the area (with the exception across the
far north where the growing season has already ended). A little
warmer Saturday afternoon ahead of the weak cold front, then
cooler again Sunday. Some frost possible again Saturday night,
however it may be a little milder given a weak front moving
through. There could then be a widespread freeze Sunday night as
high pressure builds right across our area.
For Monday and Tuesday...An overall central to eastern Canadian
trough will extend across the Midwest, Great Lakes and into the
Northeast with our area mostly on the far southeast side of it.
High pressure across the region Monday will retreat to the
northeast into Tuesday. A short wave trough embedded in the
larger trough will track well to our north late Tuesday taking
surface low pressure with it. An associated cold front will move
through our area Tuesday night, however the moisture return
looks on the weak side. We cannot rule out some showers with the
front mainly Tuesday night, therefore maintained some low PoPs
for now. It will turn milder though Tuesday in advance of the
cold front.
For Wednesday and Thursday...A more zonal flow takes shape
across the East and will result in surface high pressure
extending eastward across our area. Given the zonal flow though
and an impulse coming out of the Plains Thursday, some
additional clouds may be tossed our way. The surface high and
its air mass source should result in some cooling during this
time frame, as the air mass dries out behind a cold front which
is anticipated to be offshore to start Wednesday.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Conditions will rapidly deteriorate as a strong cold
front plows into the region tonight from west to east with the
best timing being from 02-05Z. The front should cross the Philly
terminals around 03Z with southwesterly wind quickly switching
to a westerly to slightly north of westerly direction from 15 to
20 knots and gusts to 30-40 knots. Conditions should slowly
improve from IFR to MVFR by 07Z.
Friday...conditions should improve to VFR near or after 12Z with
skies turning scattered. Winds will remain strong from 10 to 15
knots and gusts to 25 knots, but these will die off through the
day with gusts dropping below 15 knots by 20Z.
OUTLOOK...
Friday night...VFR. Northwest winds diminishing to 10 knots or
less. High confidence.
Saturday...VFR. Light and variable winds, becoming south or
southwest around 5 knots during the day, then shifting to west-
northwest at night. High confidence.
Sunday and Monday...VFR. West-northwest winds 10-15 knots
Sunday, diminishing Sunday night, then turning southerly 5-10
knots Monday. Moderate confidence.
Tuesday...Mostly VFR. A chance of some showers especially at
night. Southerly winds near 10 knots. Low confidence.
&&
.MARINE...
Gale Warnings are in effect. Southerly flow increases tonight
with 35-45 kt gusts on all waters into Friday morning. a few
strong thunderstorms are possible around midnight tonight,
possibly resulting in 50+ wind gusts. Cold front moves across
the waters late and winds abruptly shift to the west.
West winds diminish to SCA levels Friday morning.
OUTLOOK...
Friday night...The conditions are anticipated to be below Small
Craft Advisory criteria, with even any lingering 5-foot seas
offshore subsiding early.
Saturday and Sunday...The conditions remain below Small Craft
Advisory criteria Saturday. West to northwest winds should
increase with possible gusts to 25 knots Saturday night into
Sunday, then diminish some by Sunday night.
Monday and Tuesday...The conditions are anticipated to be below
Small Craft Advisory criteria.
&&
.TIDES/COASTAL FLOODING...
The Coastal Flood Advisory for the tidal Delaware River has
been cancelled. High tide has passed at most locations on the
river.
A sustained southerly flow is expected into tonight. As a
result, water will remain trapped in the upper part of
Chesapeake Bay, and in the upper part of Barnegat Bay.
A Coastal Flood Advisory remains in effect for the counties
along the upper eastern shore of Maryland to cover the upcoming
high tide. Minor flooding is anticipated.
There will also continue to be minor flooding on the northern
part of Barnegat Bay until the southerly wind shifts to the west
late tonight. We have covered that area with a Coastal Flood
Statement since the impacts there should be fairly localized.
The wind shift to the west late tonight should finally begin to
push water away from the coast. Following a week of on and off
coastal flooding, we are not expecting any additional issues
from Friday onward.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Wind Advisory until 5 AM EDT Friday for NJZ012>014-020-022>027.
DE...None.
MD...Coastal Flood Advisory until 3 AM EDT Friday for MDZ008-012.
Coastal Flood Advisory until midnight EDT tonight for MDZ015-
019-020.
MARINE...Gale Warning until 10 AM EDT Friday for ANZ430-431-450>455.
&&
Synopsis...Gorse
Near Term...Carr/MPS
Short Term...MPS
Long Term...Gorse
Aviation...Davis/Gorse
Marine...Gorse/MPS
Tides/Coastal Flooding...Hazardous weather outlook, Oct 31, 6:54 PM EDT, 4 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 654 PM EDT Thu Oct 31 2019 DEZ001>004-NJZ008>010-015>019-021-PAZ060>062-070-071-101>106-012300- New Castle-Kent-Inland Sussex-Delaware Beaches-Morris-Hunterdon- Somerset-Mercer-Salem-Gloucester-Camden-Northwestern Burlington- Cumberland-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 654 PM EDT Thu Oct 31 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. A line of showers and thunderstorms will pass through the region tonight with the potential for damaging winds in excess of 60 mph. Cannot rule out an isolated tornado. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Below freezing temperatures Friday night through Sunday night will bring to an end of the growing season. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ008-012-012300- Cecil-Kent MD- 654 PM EDT Thu Oct 31 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM EDT FRIDAY... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. A line of showers and thunderstorms will pass through the region tonight with the potential for damaging winds in excess of 60 mph. Cannot rule out an isolated tornado. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Below freezing temperatures Friday night through Sunday night will bring to an end of the growing season. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ015-019-020-012300- Queen Annes-Talbot-Caroline- 654 PM EDT Thu Oct 31 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. A line of showers and thunderstorms will pass through the region tonight with the potential for damaging winds in excess of 60 mph. Cannot rule out an isolated tornado. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Below freezing temperatures Friday night through Sunday night will bring to an end of the growing season. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ012>014-020-022>027-012300- Middlesex-Western Monmouth-Eastern Monmouth-Ocean-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 654 PM EDT Thu Oct 31 2019 ...WIND ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A line of showers and thunderstorms will pass through the region tonight with the potential for damaging winds in excess of 60 mph. Cannot rule out an isolated tornado. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Below freezing temperatures Friday night through Sunday night will bring to an end of the growing season. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-012300- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 654 PM EDT Thu Oct 31 2019 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT FRIDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007-PAZ054-055-012300- Sussex-Warren-Carbon-Monroe- 654 PM EDT Thu Oct 31 2019 This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Tonight. A line of showers and thunderstorms will pass through the region tonight with the potential for damaging winds in excess of 60 mph. Cannot rule out an isolated tornado. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Oct 31, 10:34 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1034 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND DMG 1 SSE EAST NANTMEAL TWP 40.10N 75.71W
10/31/2019 CHESTER PA COUNTY OFFICIAL
DOWNED TREE ON GREENRIDGE ROAD NEAR FONT
ROAD. TIME ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Oct 31, 10:37 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1037 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM TSTM WND DMG 3 WSW CEDARVILLE 40.21N 75.72W
10/31/2019 CHESTER PA COUNTY OFFICIAL
DOWNED TREE NEAR THE INTERSECTION OF HILL
CAMP ROAD AND CHESTNUT COURT. TIME ESTIMATED
FROM RADAR.
&&
CMSLocal storm report, Oct 31, 10:41 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1041 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM TSTM WND DMG 1 NW UPPER MACUNGIE TWP 40.58N 75.63W
10/31/2019 LEHIGH PA PUBLIC
DOWNED TREES AND SHINGLES BLOWN OFF A HOME.
REPORT VIA SOCIAL MEDIA. TIME ESTIMATED FROM
RADAR.
&&
CMSLocal storm report, Oct 31, 10:51 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1051 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM FLASH FLOOD LEESPORT 40.45N 75.97W
10/31/2019 BERKS PA FIRE DEPT/RESCUE
NORTH CENTRE AVENUE CLOSED FROM FLASH
FLOODING.
&&
CMSLocal storm report, Oct 31, 11:00 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM TSTM WND DMG 4 NW TOBYHANNA TWP 41.17N 75.59W
10/31/2019 MONROE PA FIRE DEPT/RESCUE
DOWNED TREES AND WIRES ON LOCUST RIDGE ROAD.
TIME ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Oct 31, 11:05 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1105 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM FLOOD 2 E LAKE HARMONY 41.06N 75.55W
10/31/2019 MONROE PA FIRE DEPT/RESCUE
FLOODING REPORTED ON STATE HIGHWAY 115 NEAR
STATE HIGHWAY 903.
&&
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 8:11 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh | 64 min |
| Oct 31, 8:58 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 62 min |
| Oct 31, 9:35 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 55 min |
| Oct 31, 9:41 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Oct 31, 9:56 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Oct 31, 9:56 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 64 min |
| Oct 31, 10:23 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Montgomery | 67 min |
| Oct 31, 10:43 PM EDT | Severe Thunderstorm Warning | PHI | Monroe, Northampton | 77 min |
| Oct 31, 10:45 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 4 hr |
| Oct 31, 11:08 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 4 hr |
| Oct 31, 11:14 PM EDT | Flash Flood Warning | PHI | Carbon, Monroe, Northampton | 4 hr |
| Oct 31, 11:32 PM EDT | Tornado Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 14 min |
| Oct 31, 11:54 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 66 min |
| Oct 31, 11:54 PM EDT | Tornado Warning | PHI | Bucks | 36 min |
| Nov 1, 1:43 AM EDT | Areal Flood Warning | PHI | Berks | 4 hr |
| Nov 1, 2:28 AM EDT | River Flood Warning | PHI | Chester | 4 hr |
| Nov 1, 3:02 AM EDT | Areal Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 5 hr |
| Nov 1, 3:06 AM EDT | Areal Flood Warning | PHI | Carbon, Monroe, Northampton | 4 hr |
| Nov 1, 3:31 AM EDT | Freeze Watch | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 6 hr |
| Nov 1, 9:12 AM EDT | Freeze Warning | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more | 25 hr |
| Nov 1, 3:16 PM EDT | Frost Advisory | PHI | Philadelphia | 19 hr |
| Oct 31, 11:24 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Morris, Somerset | 66 min |
| Oct 31, 11:31 PM EDT | Special Marine Warning | PHI | 89 min | |
| Nov 1, 12:07 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 83 min |
| Nov 1, 12:24 AM EDT | Special Marine Warning | PHI | 96 min | |
| Nov 1, 12:31 AM EDT | Special Marine Warning | PHI | 89 min | |
| Nov 1, 9:13 AM EDT | Small Craft Advisory | PHI | 9 hr | |
| Oct 31, 11:28 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 62 min |
| Nov 1, 12:10 AM EDT | Severe Thunderstorm Warning | PHI | Sussex | 95 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2019Severe Thunderstorm Warnings in New Jersey, 2019Severe Thunderstorm Warnings in Delaware, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.